# SDR CA960131013

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 2121100R83
- Condition: Cracked
- Location: Aft Shroud
- Part time: 12,810 hours
- Component: 20036001787J
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) POWERPLANT ORIGINALLY REMOVED AFTER REPORTS OF OIL VAPORS CONTAMINATING CABIN BLEED AIR SYSTEM ENGINE TEARDOWN REVEALED LARGE TORN AWAY PORTION OF THE 2ND STAGE NOZZLE AFT SHROUD FACE (7 INCHES BY 2 INCHES), CONSIDERABLE DOWNSTREAM DAMAGE.  FAILURE WAS A RESULT OF AXIAL CRACKS OVER SHROUD CONVERGING WITH CIRCUMFERENTIAL CRACKS.  SEPARATED PORTION OF SHROUD LIFTED AND CONTACTED DYNAMIC FORWARD FACE OF GP TURBINE COVER, WHICH IN TURN TORE AWAY SHEET METAL (7 INCH BY 2 I NCH) PORTION.  THIS NOZZLE HAD UNDERGONE REPAIR AT MFG, PER SB 72-345, WHIC H RECOGNIZED THIS PROBLEM.
